# SDR DALA14019619543

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 35,423 hours, 22,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE NOTED THE L1 DOOR SLIDE PARACHUTE PINS WERE NOT ENGAGED.  THE L1 DOOR SLIDE WAS REPLACED IAW WC 2561-9004 AND THE REQUIRED INSPECTION WAS COMPLETED.
